# SDR SWIA200717971

- Difficulty date: February 8, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 15,671 hours, 12,912 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL HAS BRAKE TRANSDUCER BRACKET CRACKED BROKEN ON TOP MID AREA OF WHEEL WELL, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW PART PER CRJ200 SRM 51-40-06 PG 1-3; 15-17.
